P. Alimonti and V. Kann, Some APX-completeness results for cubic graphs, Theoret. Comput. Sci, vol.237, pp.123-134, 2000.

J. D. Alvarado, S. Dantas, and D. Rautenbach, Distance k-domination, distance kguarding, and distance k-vertex cover of maximal outerplanar graphs, Discrete Appl. Math, vol.194, pp.154-159, 2015.

G. Bacsó, . Zs, and . Tuza, Distance domination versus iterated domination, Discrete Math, vol.312, pp.2672-2675, 2012.

S. Bessy, P. Ochem, and D. Rautenbach, Bounds on the Exponential Domination Number
URL : https://hal.archives-ouvertes.fr/lirmm-01692753

N. L. Biggs and M. J. Hoare, The sextet construction for cubic graphs, the electronic journal of combinatorics, vol.3, issue.4, pp.153-165, 1983.

S. Canales, G. Hernández, M. Martins, and I. Matos, Distance domination, guarding and covering of maximal outerplanar graphs, Discrete Appl. Math, vol.181, pp.41-49, 2015.

Y. Caro and Y. Roditty, A note on the k-domination number of a graph, Int. J. Math. Math. Sci, vol.13, pp.205-206, 1990.

E. J. Cockayne, B. Gamble, and B. Shepherd, An upper bound for the k-domination number of a graph, J. Graph Theory, vol.9, pp.533-534, 1985.

E. J. Cockayne, S. Herke, and C. M. Mynhardt, Broadcasts and domination in trees, Discrete Math, vol.311, pp.1235-1246, 2011.

P. Dankelmann, D. Day, D. Erwin, S. Mukwembi, and H. Swart, Domination with exponential decay, Discrete Math, vol.309, pp.5877-5883, 2009.

E. Delaviña, W. Goddard, M. A. Henning, R. Pepper, and E. R. Vaughan, Bounds on the k-domination number of a graph, Appl. Math. Lett, vol.24, pp.996-998, 2011.

J. E. Dunbar, D. J. Erwin, T. W. Haynes, S. M. Hedetniemi, and S. T. Hedetniemi, Broadcasts in graphs, Discrete App. Math, vol.154, pp.59-75, 2006.

D. J. Erwin, Dominating broadcasts in graphs, Bull. Inst. Comb. Appl, vol.42, pp.89-105, 2004.

O. Favaron, A. Hansberg, and L. Volkmann, On k-domination and minimum degree in graphs, J. Graph Theory, vol.57, pp.33-40, 2008.

J. F. Fink and M. S. Jacobson, n-domination in graphs, Graph Theory with Applications to Algorithms and Computer Science, pp.282-300, 1985.

A. Hansberg, D. Meierling, and L. Volkmann, Distance domination and distance irredundance in graphs, Electron. J. Combin, vol.14, p.35, 2007.

A. Hansberg, Bounds on the connected k-domination number in graphs, Discrete Appl. Math, vol.158, pp.1506-1510, 2010.

A. Hansberg and L. Volkmann, Upper bounds on the k-domination number and the k-Roman domination number, Discrete Appl. Math, vol.157, pp.1634-1639, 2009.

T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, 1998.

M. A. Henning, Distance domination in graphs, Domination in Graphs: Advanced Topics, Marcel Dekker, pp.321-349, 1998.

P. Heggernes and D. Lokshtanov, Optimal broadcast domination in polynomial time, Discrete Math, vol.306, pp.3267-3280, 2006.

D. Rautenbach and L. Volkmann, New bounds on the k-domination number and the k-tuple domination number, Appl. Math. Lett, vol.20, pp.98-102, 2007.

F. Tian and J. Xu, A note on distance domination numbers of graphs, Australas. J. Combin, vol.43, pp.181-190, 2009.

A. I. Weiss, Girth of bipartite sextet graphs, the electronic journal of combinatorics, vol.4, issue.4, pp.241-245, 1984.